SciELO - Scientific Electronic Library Online

 
vol.45 suppl.1Retained epidural catheter: A rare complication. Report of two casesCase report: Opioid tolerance and hyperalgesia after abdominal injury author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Revista Colombiana de Anestesiología

Print version ISSN 0120-3347

Abstract

MACHADO-ALBA, Jorge Enrique et al. Severe anaphylaxis reaction from dipyrone without a history of hypersensitivity. Case report. Rev. colomb. anestesiol. [online]. 2017, vol.45, suppl.1, pp.8-11. ISSN 0120-3347.

Introduction: The safety of dipyrone has been the object of numerous debates, since severe allergic reactions to it can occur with an estimated incidence of 1 in 5000 parenteral administrations. Clinical findings: We report the case of one patient who, after an infusion with dipyrone, presented coughing, pharynx itch, dyspnea, generalized cyanosis, and decreased consciousness. The diagnosis of anaphylactic shock without a history of hypersensitivity to the medication was made, and despite treatment with orotracheal intubation, adrenaline, hydrocortisone, sodium chloride, and sodium bicarbonate, it was fatal for the patient. Conclusion: Cases of severe hypersensitivity without antecedents can be present in patients, which makes it important to recognize this risk in our patients.

Keywords : Dipyrone; Anaphylaxis; Pharmacovigilance; Drug-related side effects and adverse reactions Drug hypersensitivity.

        · abstract in Spanish     · text in English | Spanish     · English ( pdf ) | Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License